A note concerning the fine topology on function spaces
Compositio Mathematica, Volume 21 (1969) no. 4, pp. 343-348.
@article{CM_1969__21_4_343_0,
     author = {Krikorian, Nishan},
     title = {A note concerning the fine topology on function spaces},
     journal = {Compositio Mathematica},
     pages = {343--348},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     zbl = {0188.19102},
     mrnumber = {261544},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_4_343_0/}
}
TY  - JOUR
AU  - Krikorian, Nishan
TI  - A note concerning the fine topology on function spaces
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 343
EP  - 348
VL  - 21
IS  - 4
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_4_343_0/
UR  - https://zbmath.org/?q=an%3A0188.19102
UR  - https://www.ams.org/mathscinet-getitem?mr=261544
LA  - en
ID  - CM_1969__21_4_343_0
ER  - 
%0 Journal Article
%A Krikorian, Nishan
%T A note concerning the fine topology on function spaces
%J Compositio Mathematica
%D 1969
%P 343-348
%V 21
%N 4
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_4_343_0
Krikorian, Nishan. A note concerning the fine topology on function spaces. Compositio Mathematica, Volume 21 (1969) no. 4, pp. 343-348. http://www.numdam.org/item/CM_1969__21_4_343_0/

J. Dugundji [1] Topology, Allyn and Bacon, 1966. | MR | Zbl

J. Eells, Jr. [2] A Setting for Global Analysis, Bull. Amer. Math. Soc. 72 (1966) 751-807. | MR

J. Eells, Jr. and John Mcalpin [3] An Approximate Morse-Sard Theorem, J. Math. Mech. 17 (1968) 1055-1064. | MR | Zbl

K.D. Elworthy [4] Thesis, Oxford 1967.

J. Kelley [5] General Topology, Van Nostrand, 1955. | MR | Zbl

C. Morlet [6] Le lemme de Thom et les théorèmes de plongement de Whitney, Séminaire Henri Cartan, 1961-62. | Numdam | Zbl

J. Munkres [7] Elementary Differential Topology, Princeton University Press, 1963. | MR | Zbl

M. Peixoto [8] On an Approximation Theorem of Kupka and Smale, J. Diff. Eqs. 3 (1966) 214-227. | MR | Zbl

H. Whitney [9] Differentiable Manifolds, Ann. Math. 37 (1936) 645-680. | JFM | MR | Zbl